MathSciNet Relay Station
MathSciNet bibliographic data
MR259893 55.20
Yajima, Takeshi On a characterization of knot groups of some spheres in $R\sp{4}$. Osaka J. Math. 6 1969 435–446.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement